CSN Login
Members Online: 7

You are here

Can cramp be caused by temodar?

Sten's picture
Sten
Posts: 162
Joined: Apr 2013

I have cramp in my hands, feet, and legs, normally about one day a week, and it can be quite painful. This cramp can perhaps be due to age (I am 70).

I take temodar 4 days every month to prevent a relapse of CNS (brain) lymphoma. It seems that cramp is more frequent when I take temodar. I have studied the documentation of temodar, and I found that you can get seizures with serious cramp (convulsion), but I did not find anything about more limited cramp like the ones I have.

Has anyone experienced cramp caused by temodar?

Sten

 

AmyES
Posts: 8
Joined: Oct 2014

Hi Sten,

I hope none of what I have to say relates to what is going on with you, but this is what I wanted to share with you when you said you were getting cramps. 

I have followed this discussion board since August 2013 when I was diagnosed with an anaplastic astrocytoma grade 3. I gave birth to my first child that month only to be rushed to the ER one week later after my right arm went numb and tingly and my fingers were convulsing. I am doing good now even though I still have weakness in my right hand from my surgery. I finally signed up for an account today after reading your post!

When I arrived to the ER, I ended up having a grand mal seizure in triage. While I was pregnant, my right arm kept cramping in the weirdest way. It is hard to describe, but it is as if my arm cramped inside out. I was pregnant, so, as most pregnant women do, I attributed the cramps to one of those weird inexplicable pregnancy symptoms women get, except I was wrong! It was actually a motor seizure or focal seizure. Whatever you want to call it... I had no clue at the time what it was. The cramping was not related to the pregnancy at all, and upon further reflection, my arm cramped a few times before I was pregnant. 

Again, I hope it does not apply to you, but it is worth investigating with your neurologist in case it is a form of a seizure. I doubt it is seizure related because you mentioned pain being involved and my neurologist said pain is not typically a symptom of seizures, but it is better to be safe than sorry to investigate with your doctor.    

I started my 11th round of high dose temodar last night and the longer I've been on it the harder it is on me. 

I wish you the best and hope your doctors figure it out! 

God bless,

Amy

Sten's picture
Sten
Posts: 162
Joined: Apr 2013

Hi AmyES,

Thank you for your reply!

Welcome to be a member of this forum! It can give you a lot of information and support, as it has to me.

Your info is interesting. It makes me more convinced that next time I talk to my doctor, which is soon, then I will discuss my cramps with him.

I am right now having my 21st four day round of temodar, with 3 more to go (a two year treatment). I look forward to January 2015 when my last round will be over.

God bless,

Sten

Subscribe to Comments for "Can cramp be caused by temodar?"